# SDR 01FDEA00920

- Difficulty date: October 25, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 36,454 hours, 25,509 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 65174637
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB MAIN BOX INTERIOR STRINGER IS CRACKED AT FIN STA 110.4, STR 9 LT. REMOVED AND REPLACED STRINGER PER SRM 55-30-4 FIG 1 & EA 7-5530-59892.
